Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bone cancer?

Am on zytiga and xgiva for metastasized bone cancer following prostate. have been on it for a year. Have noticed increasing fatigue (to be expected on these drugs), dizziness and lightheadedness. Have passed out twice. On going to emergency yesterday was checked to make sure no heart attack, told them drugs I was on, and was given SDZ Bisoprolol to lower blood pressure and regulate heart. They diagnosed me with atrial fibrillation. I am already on Coversyl for bp. Take blood pressure regularly, it vacillates from 147/96 to 118/73 in a matter of minutes. pulse very rapid with mixed beats. my question is, will taking bisoprolol make my dizziness and fainting increase?
Wed, 16 Sep 2015
Report Abuse
Oncologist 's  Response
Good evening. Bisoprolol can incraease your fatigue and fainting only if your pulse rate drops down to less than 60. Dizziness and fatigue can be due to chemo related and also may be due to anemia. But you are taking the right treatment for cancer. Chemo fatigue will go after some cycles, so continue with it. You can undergo blood test for anemia.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes bone cancer?

Good evening. Bisoprolol can incraease your fatigue and fainting only if your pulse rate drops down to less than 60. Dizziness and fatigue can be due to chemo related and also may be due to anemia. But you are taking the right treatment for cancer. Chemo fatigue will go after some cycles, so continue with it. You can undergo blood test for anemia.